# SDR DALA1119845521

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BL 0 BETWEEN STN 1640 AND STN 1661 CORRODED AS MARKED.  REMOVED CORR IAW SRM 51-10-02.  ORIGINAL MAT THICKNESS=.050" OUT OF LIMITS IAW SRM 53-00-51.  REMOVED FLOOR SUPPORT AND STIFFENER IAW SRM 51-40-02.  FABBED NEW CHANNEL SUPPORT IAW DWG 146N5242 AND AMS 2770.  LOCATED AND DRILLED NEW CHANNEL SUPPORT IAW SRM 51-40-05.  INSTALLED NEW CHANNEL SUPPORT SUPPORT AND STIFFENER IAW SRM 51-40-02.
